MathSciNet Relay Station
MathSciNet bibliographic data
MR2292071 65M06
Ramos, J. I. Damping characteristics of finite difference methods for one-dimensional reaction-diffusion equations. Appl. Math. Comput. 182 (2006), no. 1, 607–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement